MathSciNet Relay Station
MathSciNet bibliographic data
MR1276825 05C55 (05C80 05D10)
Rödl, Vojtěch; Ruciński, Andrzej Threshold functions for Ramsey properties. J. Amer. Math. Soc. 8 (1995), no. 4, 917–942.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement